MathSciNet Relay Station
MathSciNet bibliographic data
MR1888431 93C05 (15A24 15A42)
Czornik, Adam; Świerniak, Andrzej Upper bounds on the solution of coupled algebraic Riccati equation. J. Inequal. Appl. 6 (2001), no. 4, 373–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement